top of page

25-Year-Old Desiree Penrod Dies After Johnson and Johnson Vaccine

Updated: Apr 22, 2021

Desiree Penrod was only 25 years old. She had a pre-existing seizure disorder and according to her Facebook page, she had a seizure on Monday, March 8th, one day before she got the vaccine.

She got the Johnson & Johnson vaccine, Janssen, on Tuesday, March 9th, and the very next day began feeling very unwell.



https://circleofmamas.com/health-news/25-year-old-desiree-penrod-dies-after-johnson-and-johnson-vaccine/


.


By Wednesday, March 11th, when she made her final Facebook post, she was very ill. She was found deceased in her home on March 17th.


Having a seizure disorder definitely would have made her more vulnerable to a vaccine injury. It should have been a contraindication, especially because there were more seizures in the vaccine group in the Johnson & Johnson clinical trial, verses the placebo group.

She posted about it on her Facebook page and wrote:

“The vaccine is killing me today. My arm hurts, beyond exhausted, headache, stomach cramps and earaches. Multiple people told me that I looked pale today. Yesterday, I was fine but today it’s taking its toll on me.”

It’s so sad that this turned out to be true. It’s so sad that this 25-year-old is gone.

Vaccines and Seizures

There is a large body of scientific research that has found a relationship between vaccination and seizures, including both onset and triggering seizure disorders in genetically susceptible people, and people without genetic susceptibility.

Bottom line, we know this: Vaccines increase the risk for seizures.

I do not know if this young lady received true informed consent.

According to the Johnson & Johnson Clinical Trial, there were more seizures in the vaccine group than in the placebo group (4 seizures vs. 1 seizure)

Here is one detailed description of seizures reported in the J&J Janssen clinical trial:

A 25-year-old male with no past medical history and no concurrent medications experienced a transverse sinus thrombosis on Day 21 following vaccination. On Day 9 the participant experienced symptoms of fever, myalgia, headache, fatigue, abdominal pain, congestion and rhinorrhea. He tested negative for SARs-CoV-2 during this acute illness. Aside from headache, his symptoms improved. On Day 19 he experienced a tonic colonic seizure. A CT scan without contrast demonstrated a cerebral hemorrhage. On Day 21, a transverse sinus thrombosis was reported on a venogram. The participant underwent a thrombectomy as well as stent placement for stenosed right sigmoid sinus on Day 22. On Day 23 repeat venogram showed the presence of a new clot in the transverse sinus. A second thrombectomy with venoplasty was performed. Treating clinicians reported observing rapid thrombus formation during the two thrombectomy procedures that was consistent with a clinically hypercoagulable state. In their assessment, the transverse sinus thrombosis most likely occurred days before the participant’s clinical presentation with a seizure; the seizure was reported to be a consequence of a secondary bleed caused by elevated venous pressure from the venous flow obstruction. Workup for hematologic and infectious causes of the thrombosis did not reveal an etiology. This event was initially thought to be related to the study product by the investigator and prompted a study pause. After thorough investigation and expert consultation no clear cause of the event was identified; however possible contributing factors, such as preceding infection and an anatomical anomaly, were suggested. The investigator’s brochure and informed consent form were updated accordingly, and the study pause was lifted. The investigator and Sponsor’s final assessment of this event was that it was not related to the study product.

It’s amazing that a healthy 25 year old male with no past medical history or concurrent medications has a serious medical crisis happen that begins days after vaccination, and the pharmaceutical company’s investigators deem it WAS NOT RELATED.

This is completely criminal!!

According to Desiree’s account of her symptoms, she had headache and earaches, in addition to total exhaustion, and pallor.

This could be a sign of some kind of brain injury or brain bleed or hemorrhage caused by the vaccine or the immune response to the vaccine.

My heart goes out to her family. Vaccine injury, vaccine-induced death is a horrible loss. Not only does one have to deal with the loss of their loved one, but also being ridiculed or harassed for sharing the truth of what happened.


52 views0 comments
bottom of page